Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some factorizations of $ 10\sp{n}\pm 1$

Authors: I. O. Angell and H. J. Godwin
Journal: Math. Comp. 28 (1974), 307-308
MSC: Primary 10A25
MathSciNet review: 0330027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Factorizations of $ {10^n} + 1$ and/or $ {10^n} - 1$ are given for a number of values of n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Keywords: Factorization
Article copyright: © Copyright 1974 American Mathematical Society